MAUDE Adverse Event Report: CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE

CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE
Model Number FGS-7000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The physician began treatment with the cerene cryotherapy device without issue.After 67 seconds of treatment, the device showed error code 379 and stopped treatment.The physician removed and vented the device, and elected to open a second device.The procedure was completed with a full treatment, and the patient was discharged with no injury.
 
Additional Manufacturer Narrative
Any device malfunction during treatment can potentially lead to a user electing to perform a repeat endometrial ablation, which can pose a serious risk to health.Labeling for the cerene cryotherapy device states that the "treatment status and next steps" for error code 390 is "uterus partially treated, end procedure, do not re-treat." no injury or adverse events were reported.

Brand Name
CERENE CRYOTHERAPY DEVICE
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley
Manufacturer (Section G)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer Contact
kathleen gallo
2919 7th street
berkeley, CA 94710
5103389301
MDR Report Key22163244
Report Number3012018285-2025-00003
Device Sequence Number20704021
Product Code MNB
UDI-Device Identifier00850008595035
UDI-Public(01)00850008595035(17)260516(10)110199742
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/16/2026
Device Model NumberFGS-7000
Device Lot Number110199742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale